CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 1-15
Authors:  Arshad, Sadia;  Huang, Jianfei;  Khaliq, Abdul Q. M.;  Tang, Yifa
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Fractional diffusion equation  Caputo derivative  Riesz derivative  Trapezoidal rule  
Testing Association between Mixed Type Outcomes and Covariates Jointly by the Use of a Latent Variable 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 期号: 8006, 页码: 10
Authors:  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang;  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang
View  |  Adobe PDF(2766Kb)  |  Favorite  |  View/Download:13/3  |  Submit date:2018/07/30
A pest management model with state feedback control 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2016, 页码: 11
Authors:  Liu, Qiong;  Huang, Lizhuang;  Chen, Lansun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
pest management  successor function  periodic solution of order one  Bendixson-Dulac discriminance  
Rational solutions of ordinary difference equations 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2008, 卷号: 43, 期号: 10, 页码: 746-763
Authors:  Feng, Ruyong;  Gao, Xiao-Shan;  Huang, Zhenyu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
rational solution  polynomial solution  ordinary difference equation  Puiseux series  Laurent series  
On the regular solution of a second order delay differential equation 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2002, 卷号: 53, 期号: 3, 页码: 407-437
Authors:  Yuan, R
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
almost periodic solutions  quasi-periodic solutions  delay equations  piecewise constant argument